# SDR SWAA2015120846869

- Difficulty date: December 6, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 13,362 hours, 5,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 100031
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD EMER LIGHT COVER MISSING AT ROW 14.  R & R COVER ASSEMBLY IAW AMM.
